# SDR DL76S992807

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T35214
- Condition: Dented
- Location: Bs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR REMOVED AT C-1 DOORWAY AFT EDGE.  REVEALING DAMAGE TO SKIN BEARSTRAP AND FRAME OUTER CHORD.  DAMAGE LOCATED BETWEEN STR-31R AND 32R AT STA 615.  SKIN AND BEARSTRAP WERE GOUGED, CUTOUT AND THE FRAME WAS DENTED.  ER/A 333883-14 REV A.
